# SDR AT9900615

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 945-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO LAKE CITY FLORIDA, FOUND RT CUSP WEB CORRODED AT BS 945-965.  REMOVED CUSP WEB.  FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR SECTIONS OF WEB IAW DC9 SRM 53-05 FIG 97 AND MM 53-20-1.
